# SDR DALA2024021302117

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,115 hours, 29,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 MOORING ROPE HANGING FROM R1 DOOR SLIDE PACK. CORRECTIVE ACTION: RE-INST ROPE IN R1 SLIDE PACK- CKS GOOD. B757 AMM 2566. (5043083)
